# SDR EIA2004087

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000 EXTERIOR SKIN EXFOLIATED STR 41R-40R (AC BAY).  REMOVED DAMAGED AREA AND FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 48 AND 51-30-02.
